Adomian-Like Decomposition Method in Solving Navier-Stokes Equations

Hits: 756
Select Volume / Issue:
Year:
2017
Type of Publication:
Article
Keywords:
Navier-Stokes, Equations-Product, Formula- Linearized, Equations-Adomian-Like, Decomposition Method, Convergence
Authors:
Paul Tchoua; Benedict I. Ita
Journal:
IJISM
Volume:
5
Number:
1
Pages:
36-42
Month:
January
ISSN:
2347-9051
Abstract:
The aim of this paper is to construct a scheme for the accurate simulation of the solutions of the non stationary Navier-stokes equations. This is achieved through the so called Adomian-Like Decomposition Method that we developed. The nonlinear Problem is decomposed into an infinite set of linearized Navier-Stokes equations for which the existence and numerical schemes are constructed in part I In Part I a product formula intended to simulate numerically the solution of linearized problem. In the second part the idea of Adomian decomposition Method is used to define the splitting of thenonlinear problem into an infinite set of linearized problems. The convergence proof very technical shall be presented in a fortcoming paper

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=